Generalized B-W-F-contraction in cone-b metric space with application
*Jasmine KaurCorresponding author24MSM10017@cuchd.inDepartment of MathematicsUniversity Institute of Sciences (UIS)Chandigarh UniversityMohali, Punjab, 140301, IndiaView full profile → , Surjeet Singh Chauhan (Gonder)surjeetschauhan@yahoo.comDepartment of MathematicsUniversity Institute of Sciences (UIS)Chandigarh UniversityMohali, Punjab, 140301, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Feb 2026
- Published Online:
- 27 Aug 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2645
- Pages:
- 1–9
Abstract
This manuscript investigates a new generalized F-contraction of Boyd-Wong type with respect to cone-b metric space. First, we prove a main theoretical result using this new contraction, then to support the theoretical findings, an illustration is also presented. In addition, an application is also provided for the solution of dynamic programming problems.
Keywords
Subject Classifications
References
[1] S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Math. Inform. Univ. Ostraviensis, vol. 1, pp. 5–11 (1993).
[2] D. Singh, V. Chauhan, P. Kumam, and V. Joshi, “Some applications of fixed point results for generalized two classes of Boyd-Wong’s F-contraction in partial b-metric spaces,” Mathematical Sciences, vol. 12, no. 2, pp. 111–127 (2018).
[3] D. Singh, V. Chaouhan, R. Wangkeeree, P. Kumam, V. Joshi, and P. Thounthong, “Applications of fixed point results for cyclic Boyd-Wong type generalized F-ψ-contractions to dynamic programming,” J. Math. Comput. Sci., vol. 17, pp. 200–215 (2017).
[4] D. Wardowski, “Fixed points of a new type of contractive mappings in complete metric spaces,” Fixed Point Theory and Applications, vol. 2012, no. 1, pp. 1–6 (2012).
[5] N. Hussain and M. H. Shah, “KKM mappings in cone b-metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1677–1684 (2011).
[6] H. Long-Guang and Z. Xian, “Cone metric spaces and fixed point theorems of contractive mappings,” J. Math. Anal. Appl., vol. 332, no. 2, pp. 1468–1476 (2007).
[7] R. Krishnakumar and D. Dhamodharan, “Cone C-class Function with Common Fixed Point Theorems for Cone b-metric Space,” Journal of Mathematics and Informatics, vol. 8, pp. 83–94 (2017).
[8] H. Piri and P. Kumam, “Some fixed point theorems concerning F-contraction in complete metric spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, p. 210 (2014).
[9] H. Huang and S. Xu, “Fixed point theorems of contractive mappings in cone b-metric spaces and applications,” Fixed Point Theory and Applications, vol. 2013, no. 1, p. 112 (2013).
[10] R. Bellman and E. Lee, “Functional equations in dynamic programming,” Aequationes Mathematicae, vol. 17, no. 1, pp. 1–18 (1978).
[11] L. Guo, R. Bibi, A. Alshejari, E. Savas, T. Kamran, and U. Ishtiaq, “Fixed-Point Results for Krasnoselskii, Meir-Keeler, and Boyd-Wong-Type Mappings with Applications to Dynamic Market Equilibrium,” Axioms, vol. 13, no. 12, p. 867 (2024).
[12] GVR. Babu and PD. Sailaja, “A fixed point theorem of generalized weakly contractive maps in orbitally complete metric spaces,” Thai Journal of Mathematics, vol. 9, no. 1, pp. 1–10 (2011).
[13] A. Raturi and S. S. Chauhan, “New results in bipolar controlled b dislocated metric space and its applications for solving fractional differential equations,” Journal of Interdisciplinary Mathematics, vol. 27, no. 8, pp. 1797–1830 (2024).
[14] M. Ghods and S. Ghobadi, “Fixed point results for single and multivalued mappings with application in graph theory,” Journal of Interdisciplinary Mathematics, vol. 28, no. 8, pp. 2445–2455 (2022).




